# SDR DHL2001747008

- Difficulty date: November 20, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Faulty
- Location: Rt Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AFTER GEAR EXTENSION ON APPROACH INTO DAL, RIGHT MAIN GEAR DOOR LIGHT REMAINED ILLUMINATED ON S/O'S AND FORWARD PANEL.  CREW EXECUTED MISSED APPROACH, RECYCLED THE GEAR, BUT DOOR OPEN WAS STILL INDICATED.  RE-INITIATED THE APPROACH, AND LANDED IN DAL WITHOUT INCIDENT.  REMOVED AND REPLACED RIGHT MLG DOOR POSITION SW PER BMM 32-62-11.  SYSTEM OPS CHECKED GOOD.
